skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: assunto: manifolds remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Maps of manifolds with indefinite metrics preserving certain geometrical entities

R. S. Kulkarni

International Journal of Mathematics and Mathematical Sciences, 01 January 1978, Vol.1(1), pp.137-140 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Minimizing a differentiable function over a differential manifold

Gabay, D.

Journal of Optimization Theory and Applications, 1982, Vol.37(2), pp.177-219 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
On the Scattering of Electromagnetic Waves by Perfectly Conducting Bodies Moving in Vacuum. Part 6. Manifolds in Euclidean Spaces, Regularity Properties of Domains
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

On the Scattering of Electromagnetic Waves by Perfectly Conducting Bodies Moving in Vacuum. Part 6. Manifolds in Euclidean Spaces, Regularity Properties of Domains

Dallas,A G Delaware Univ Newark Applied Mathematics Inst (Corporate Author)

Texto completo disponível

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Approximations in trace spaces defined between manifolds

Bethuel, Fabrice

Nonlinear Analysis, 1995, Vol.24(1), pp.121-130 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Ata de Congresso
Adicionar ao Meu Espaço

Geometrical polynomials of odd degree in Riemannian manifolds

Camarinha, M ; Silva Leite, F ; Crouch, P

1997 European Control Conference (ECC), July 1997, pp.1872-1878

Texto completo disponível

6
Material Type:
Ata de Congresso
Adicionar ao Meu Espaço

Trajectory tracking for fully actuated mechanical systems

Bullo, Francesco ; Murray, Richard M

1997 European Control Conference (ECC), July 1997, pp.2780-2785

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Subgradient Algorithm on Riemannian Manifolds

Ferreira, O. ; Oliveira, P.

Journal of Optimization Theory and Applications, 1998, Vol.97(1), pp.93-104 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

On a class of contact Riemannian manifolds

Jong Taek Cho

International Journal of Mathematics and Mathematical Sciences, 01 January 2000, Vol.24(5), pp.327-334 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

On the nonexistence of a Lobachevsky geometry model of an isotropic and homogeneous universe

Křı́Žek, Michal ; Pradlová, Jana

Mathematics and Computers in Simulation, 2003, Vol.61(3), pp.525-535 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Euler characteristics for Gaussian fields on manifolds

Taylor, Jonathan E. ; Adler, Robert J.

Ann. Probab. 31, no. 2 (2003), 533-563 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (156)
  2. Recursos Online (206)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (163)
  2. Anais de Congresso  (45)
  3. Relatórios Técnicos  (1)
  4. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1997  (4)
  2. 1997Até2005  (7)
  3. 2006Até2009  (20)
  4. 2010Até2014  (86)
  5. Após 2014  (93)
  6. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Harandi, Mehrtash
  2. Gu, Irene Yu-Hua
  3. Shan, Shiguang
  4. Chen, Xilin
  5. Congedo, Marco

Buscando em bases de dados remotas. Favor aguardar.